# SDR SWAA2021021542070

- Difficulty date: January 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN FWD SERVICE DOOR BEAR STRAP BETWEEN STR 8R AND STR 9R FWD OF DOOR CUTOUT. / REPAIRED FWD SERVICE DOOR BEAR STRAP BETWEEN STR 8R AND STR 9R FWD OF DOOR CUTOUT IAW SRM 53-10-01-2R-6
